Universidad Complutense de Madrid
E-Prints Complutense

Algorithmic Analysis of the MAP/PH/1 Retrial Queue



Último año

Artalejo, Jesús R. y Chakravarthy , S. R. (2006) Algorithmic Analysis of the MAP/PH/1 Retrial Queue. Top, 14 (2). pp. 293-332. ISSN 1134-5764

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.springerlink.com/content/123m77uth8050q11/fulltext.pdf

URLTipo de URL


In this paper the distribution of the maximum number of customers in a retrial orbit for a single server queue with Markovian arrival process and phase type services is studied. Efficient algorithm for computing the probability distribution and some interesting numerical examples are presented.

Tipo de documento:Artículo
Información Adicional:

The authors thank an anonymous referee for his/her constructive comments on an earlier version of the paper. The first author thanks the support received from the research project MTM2005-01248. This research was conducted while the second author was visiting the Complutense University of Madrid, Madrid, Spain, and would like to thank the hospitality of the Department of Statistics and Operations Research.

Palabras clave:Markovian arrival process, retrial, busy period, queueing, maximal queue length, phase type distribution, and algorithmic probability
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15526
Depositado:07 Jun 2012 07:59
Última Modificación:06 Feb 2014 10:26

Descargas en el último año

Sólo personal del repositorio: página de control del artículo